Home | Quick Search | Advanced Search | Bibliography submission | Bibliography submission using bibtex | Bibliography submission using bibtex file | Links | Help | Internal

Details:

   
TitleComputational algebra for bifurcation theory
Author(s) Karin Gatermann, Serkan Hosten
TypeArticle in Journal
AbstractWe provide algorithmic methods for the solution of the classification problem of bifurcations by vanishing and non-vanishing derivatives. These methods come from a generalization of standard bases for modules in local rings. We introduce the necessary theory of bifurcations, provide the algorithmic tools, and show the effectiveness of these tools in several examples, including a new one.
KeywordsStandard bases, Local ring, Bifurcation point, Singularity theory
ISSN0747-7171
URL http://www.sciencedirect.com/science/article/pii/S0747717105001033
LanguageEnglish
JournalJournal of Symbolic Computation
Volume40
Number45
Pages1180 - 1207
Year2005
NoteApplications of Computer Algebra (ACA) 2001 and 2002 ACA Applications of Computer Algebra (ACA) 2001 and 2002
Edition0
Translation No
Refereed No
Webmaster